Skip to main content

Lagrangian fillings in $A$-type and their Kálmán loop orbits

Publication ,  Journal Article
Hughes, J
Published in: Revista Matemática Iberoamericana
July 4, 2023

Duke Scholars

Altmetric Attention Stats
Dimensions Citation Stats

Published In

Revista Matemática Iberoamericana

DOI

EISSN

2235-0616

ISSN

0213-2230

Publication Date

July 4, 2023

Volume

39

Issue

5

Start / End Page

1681 / 1723

Publisher

European Mathematical Society - EMS - Publishing House GmbH

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics
 

Citation

APA
Chicago
ICMJE
MLA
NLM
Hughes, J. (2023). Lagrangian fillings in $A$-type and their Kálmán loop orbits. Revista Matemática Iberoamericana, 39(5), 1681–1723. https://doi.org/10.4171/rmi/1436
Hughes, James. “Lagrangian fillings in $A$-type and their Kálmán loop orbits.” Revista Matemática Iberoamericana 39, no. 5 (July 4, 2023): 1681–1723. https://doi.org/10.4171/rmi/1436.
Hughes J. Lagrangian fillings in $A$-type and their Kálmán loop orbits. Revista Matemática Iberoamericana. 2023 Jul 4;39(5):1681–723.
Hughes, James. “Lagrangian fillings in $A$-type and their Kálmán loop orbits.” Revista Matemática Iberoamericana, vol. 39, no. 5, European Mathematical Society - EMS - Publishing House GmbH, July 2023, pp. 1681–723. Crossref, doi:10.4171/rmi/1436.
Hughes J. Lagrangian fillings in $A$-type and their Kálmán loop orbits. Revista Matemática Iberoamericana. European Mathematical Society - EMS - Publishing House GmbH; 2023 Jul 4;39(5):1681–1723.

Published In

Revista Matemática Iberoamericana

DOI

EISSN

2235-0616

ISSN

0213-2230

Publication Date

July 4, 2023

Volume

39

Issue

5

Start / End Page

1681 / 1723

Publisher

European Mathematical Society - EMS - Publishing House GmbH

Related Subject Headings

  • General Mathematics
  • 4904 Pure mathematics
  • 0101 Pure Mathematics